# SDR A6WA2019080146764

- Difficulty date: July 23, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 35,427 hours, 34,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Part time: 35,427 hours, 34,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT BEAM CLIP AT F.S.484, RBL27 IS CRACKED.
